# SDR DALA2019022601215

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 224.8-235.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0960058) DURING INSPECTION FOUND GOUGE EXTERNAL SKIN BTW BS 224.8 TO BS 235.8 AT LEVEL S-23L ON LOWER FUSELAGE. PERFORMED REPAIR ON EXTERNAL SKIN BTW BS 224.8 TO BS 243.7 AND BTW S-20L TO S-25L ON LOWER FUSELAGE AS PER ER/A NO.575335-14.
